Lib (libram) wrote in vaginapagina,
Lib
libram
vaginapagina

Copper IUD Anemia?

I had a Paragard copper IUD inserted about 2 months ago. Since then I've had more frequent periods (every 17 days or so), and I've been incredibly tired lately. I just read up that the increased periods may make some women anemic, which is probably so in my case.

My question is, will I continue to have two periods a month? I started taking a multivitamin with iron, but can I get some feedback/reassurance about whether I can kinda relax about "normal" side effects? Anything I can really do aside from taking a pill with extra iron in it?

Anyone else experience this stuff on the copper IUD?

Thanks, ladies.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments